Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Numerical methods in probability and statistics")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 6509

  • Page / 261

Export

Selection :

  • and

Accounting for Response Misclassification and Covariate Measurement Error Using a Random Effects Logit ModelROY, Surupa.Communications in statistics. Simulation and computation. 2012, Vol 41, Num 8-10, pp 1623-1636, issn 0361-0918, 14 p.Article

Reconstruction of the Infection Curve for SARS Epidemic in Beijing, China Using a Back-Projection MethodYIP, Paul S. F; LAM, K. F; YING XU et al.Communications in statistics. Simulation and computation. 2008, Vol 37, Num 1-2, pp 425-433, issn 0361-0918, 9 p.Article

Inf-sup stable nonconforming finite elements of higher order on quadrilaterals and hexahedraMATTHIES, Gunar.Modélisation mathématique et analyse numérique (Imprimé). 2007, Vol 41, Num 5, pp 855-874, issn 0764-583X, 20 p.Article

An exhaustive analysis of two-term multiple recursive random number generators with efficient multipliersTANG, Hui-Chin.Journal of computational and applied mathematics. 2006, Vol 192, Num 2, pp 411-416, issn 0377-0427, 6 p.Article

Asymptotic confidence limits for performance measures of a repairable system with imperfect service stationCHIEN, Yu-Hung; KE, Jau-Chuan; LEE, Ssu-Lang et al.Communications in statistics. Simulation and computation. 2006, Vol 35, Num 3, pp 813-830, issn 0361-0918, 18 p.Article

Testing the complete spatial randomness by Diggle's test without an arbitrary upper limitHO, L. P; CHIU, S. N.Journal of statistical computation and simulation (Print). 2006, Vol 76, Num 7, pp 585-591, issn 0094-9655, 7 p.Article

Prediction intervals of future observation from one-parameter exponential distribution based on multiply type II censored samplesWU, Jong-Wuu; LEE, Wen-Chuan; CHEN, Sheau-Chiann et al.Applied mathematics and computation. 2005, Vol 167, Num 2, pp 741-806, issn 0096-3003, 66 p.Article

A method of systematic search for optimal multipliers in congruential random number generatorsSEZGIN, F.BIT (Nordisk Tidskrift for Informationsbehandling). 2004, Vol 44, Num 1, pp 135-149, issn 0006-3835, 15 p.Article

Convergence of the stochastic weighted particle method for the Boltzmann equationMATHEIS, Ingo; WAGNER, Wolfgang.SIAM journal on scientific computing (Print). 2003, Vol 24, Num 5, pp 1589-1609, issn 1064-8275, 21 p.Article

A rational interpolation approach to least squares estimation for band-TARsCOAKLEY, Jerry; FUERTES, Ana-Maria; PEREZ, Maria-Teresa et al.Lecture notes in computer science. 2001, pp 198-206, issn 0302-9743, isbn 3-540-41814-8Conference Paper

Estimation of the wheat losses caused by the tropospheric ozone in Bulgaria and DenmarkOSTROMSKY, Tzvetan; DIMOV, Ivan; TZVETANOV, Ilia et al.Lecture notes in computer science. 2001, pp 636-643, issn 0302-9743, isbn 3-540-41814-8Conference Paper

AN ANALYSIS OF A BROKEN P1-NONCONFORMING FINITE ELEMENT METHOD FOR INTERFACE PROBLEMSKWAK, Do Y; WEE, Kye T; CHANG, Kwang S et al.SIAM journal on numerical analysis. 2011, Vol 48, Num 6, pp 2117-2134, issn 0036-1429, 18 p.Article

Numerical properties of high order discrete velocity solutions to the BGI< kinetic equationALEKSEENKO, A. M.Applied numerical mathematics. 2011, Vol 61, Num 4, pp 410-427, issn 0168-9274, 18 p.Article

Stochastic moment problem and hedging of generalized Black-Scholes optionsBISHWAL, Jaya P. N.Applied numerical mathematics. 2011, Vol 61, Num 12, pp 1271-1280, issn 0168-9274, 10 p.Article

Almost sure exponential stability of numerical solutions for stochastic delay differential equationsFUKE WU; XUERONG MAO; SZPRUCH, Lukas et al.Numerische Mathematik. 2010, Vol 115, Num 4, pp 681-697, issn 0029-599X, 17 p.Article

A FINITE VOLUME SCHEME FOR DIFFUSION PROBLEMS ON GENERAL MESHES APPLYING MONOTONY CONSTRAINTSANGELINI, O; CHAVANT, C; CHENIER, E et al.SIAM journal on numerical analysis. 2010, Vol 47, Num 6, pp 4193-4213, issn 0036-1429, 21 p.Article

Evaluation of Beta Generation AlgorithmsHUNG, Ying-Chao; BALAKRISHNAN, Narayanaswamy; LIN, Yi-Te et al.Communications in statistics. Simulation and computation. 2009, Vol 38, Num 3-5, pp 750-770, issn 0361-0918, 21 p.Article

Improved SPH methods for simulating free surface flows of viscous fluidsJIANNONG FANG; PARRIAUX, Aurèle; RENTSCHLER, Martin et al.Applied numerical mathematics. 2009, Vol 59, Num 2, pp 251-271, issn 0168-9274, 21 p.Article

Probability-Based Process Capability IndicesKHADSE, K. G; SHINDE, R. L.Communications in statistics. Simulation and computation. 2009, Vol 38, Num 3-5, pp 884-904, issn 0361-0918, 21 p.Article

Statistical Certification of Software SystemsDI BUCCHIANICO, Alessandro; FRISO GROOTE, Jan; VAN HEE, Kees et al.Communications in statistics. Simulation and computation. 2008, Vol 37, Num 1-2, pp 346-359, issn 0361-0918, 14 p.Article

Estimation of the Proportion of Defective Units by Using Group Testing Under the Existence of a Threshold of DetectionYAMAMURA, Kohji; HINO, Akihiro.Communications in statistics. Simulation and computation. 2007, Vol 36, Num 4-6, pp 949-957, issn 0361-0918, 9 p.Article

Regularization and variable selection via the elastic netHUI ZOU; HASTIE, Trevor.Journal of the Royal Statistical Society. Series B, statistical methodology. 2005, Vol 67, pp 301-320, issn 1369-7412, 20 p., 2Article

Stochastic solutions for the-two-dimensional advection-diffusion equationXIAOLIANG WAN; DONGBIN XIU; KARNIADAKIS, George E. M et al.SIAM journal on scientific computing (Print). 2005, Vol 26, Num 2, pp 578-590, issn 1064-8275, 13 p.Conference Paper

An error in the Kinderman-Ramage method and how to fix itTIRLER, Günter; DALGAARD, Peter; HÖRMANN, Wolfgang et al.Computational statistics & data analysis. 2004, Vol 47, Num 3, pp 433-440, issn 0167-9473, 8 p.Article

Conformal mapping: A robust method for computing quantilesGUIRGUIS, Georges H.Communications in statistics. Simulation and computation. 2004, Vol 33, Num 4, pp 991-1006, issn 0361-0918, 16 p.Article

  • Page / 261